File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: The cone of nonnegative c-numerical range and its preservers

TitleThe cone of nonnegative c-numerical range and its preservers
Authors
KeywordsC-numerical range
Convex cone
Extreme direction
Linear preserver
Issue Date2001
PublisherElsevier Inc. The Journal's web site is located at http://www.elsevier.com/locate/laa
Citation
Linear Algebra And Its Applications, 2001, v. 323 n. 1-3, p. 75-85 How to Cite?
AbstractLet M n be the vector space of n×n complex martices and let c=(c 1,...,c n)∈R n. For each A∈M n, the c-numerical range of A is given byW c(A)=∑ i=1 nc i〈Ax i,x i〉:{x 1,...,x n}isanorthonormalsetinC n.Let P c be the cone of all matrices with nonnegative c-numerical range, i.e.,P c={A∈M n:W c(A)⊆[0,∞)}.In this paper, we study extremal properties of P c and give a characterization for linear mappings T for which T(P c)=P c. © 2001 Elsevier Science Inc.
Persistent Identifierhttp://hdl.handle.net/10722/75168
ISSN
2015 Impact Factor: 0.965
2015 SCImago Journal Rankings: 0.837
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorChan, JTen_HK
dc.contributor.authorChan, Ken_HK
dc.date.accessioned2010-09-06T07:08:35Z-
dc.date.available2010-09-06T07:08:35Z-
dc.date.issued2001en_HK
dc.identifier.citationLinear Algebra And Its Applications, 2001, v. 323 n. 1-3, p. 75-85en_HK
dc.identifier.issn0024-3795en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75168-
dc.description.abstractLet M n be the vector space of n×n complex martices and let c=(c 1,...,c n)∈R n. For each A∈M n, the c-numerical range of A is given byW c(A)=∑ i=1 nc i〈Ax i,x i〉:{x 1,...,x n}isanorthonormalsetinC n.Let P c be the cone of all matrices with nonnegative c-numerical range, i.e.,P c={A∈M n:W c(A)⊆[0,∞)}.In this paper, we study extremal properties of P c and give a characterization for linear mappings T for which T(P c)=P c. © 2001 Elsevier Science Inc.en_HK
dc.languageengen_HK
dc.publisherElsevier Inc. The Journal's web site is located at http://www.elsevier.com/locate/laaen_HK
dc.relation.ispartofLinear Algebra and Its Applicationsen_HK
dc.rightsLinear Algebra and its Applications. Copyright © Elsevier Inc.en_HK
dc.subjectC-numerical rangeen_HK
dc.subjectConvex coneen_HK
dc.subjectExtreme directionen_HK
dc.subjectLinear preserveren_HK
dc.titleThe cone of nonnegative c-numerical range and its preserversen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0024-3795&volume=323&spage=75&epage=85&date=2001&atitle=The+cone+of+nonnegative+c-numerical+range+and+its+preserversen_HK
dc.identifier.emailChan, JT:jtchan@hkucc.hku.hken_HK
dc.identifier.authorityChan, JT=rp00663en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/S0024-3795(00)00252-4en_HK
dc.identifier.scopuseid_2-s2.0-0035583074en_HK
dc.identifier.hkuros63208en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0035583074&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume323en_HK
dc.identifier.issue1-3en_HK
dc.identifier.spage75en_HK
dc.identifier.epage85en_HK
dc.identifier.isiWOS:000166703900006-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridChan, JT=8246867400en_HK
dc.identifier.scopusauthoridChan, K=7406034924en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats